Publication:
On an asymptotic comparison of maximum likelihood and berkson's modified minimum chi-square estimates in the two parameter dose response models

Suggested Citation

Wuttichai Srisodaphol, Montip Tiensuwan, Bimal K. Sinha On an asymptotic comparison of maximum likelihood and berkson's modified minimum chi-square estimates in the two parameter dose response models. Journal of Applied Statistical Science. Vol.19, No.4 (2011), 385-405. Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/12120

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections